Open Access
Translator Disclaimer
1996 Almost periodic solutions for delay logistic equations with almost periodic time dependence
George Seifert
Differential Integral Equations 9(2): 335-342 (1996).

Abstract

If $a(t)$ and $b(t)$ are positive almost periodic functions, and $K(t)$ is nonnegative and piecewise continuous on $[0,\infty),$ conditions under which the equation $$ N'(t) = N(t)\Big( a(t) - b(t) \int_0^\infty K(s) N(t-s)\,ds \Big) $$ has a positive almost periodic solution $N^*(t)$ on $(-\infty,\infty)$ are given which attracts all other positive solutions as $t\to a.$ These conditions are quite explicit and apparently new.

Citation

Download Citation

George Seifert. "Almost periodic solutions for delay logistic equations with almost periodic time dependence." Differential Integral Equations 9 (2) 335 - 342, 1996.

Information

Published: 1996
First available in Project Euclid: 3 May 2013

zbMATH: 0838.34083
MathSciNet: MR1364052

Subjects:
Primary: 34K15
Secondary: 45M15

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 2 • 1996
Back to Top